# SDR SWAA101042

- Difficulty date: February 23, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 24,721 hours, 14,208 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULE SPV CHECK, FOUND SKIN CRACKED BETWEEN BS 615 TO BS 618, BETWEEN STR 1 TO STR 2R.  REPAIRED SKIN PER AAR EA.
